# SDR A6WA201441344

- Difficulty date: April 1, 2014
- Submitted: April 1, 2014
- Operation: Air carrier
- Aircraft: N436AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7734
- Aircraft time: 26,534 hours, 25,474 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Part number: CC670220353
- Condition: Cracked
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT LOWER LE SKIN ON RUDDER HAS CRACK.  R & R RT LOWER LE SKIN WITH NEW SERVICEABLE SKIN IAW SRM 51-42-06.
